Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    863

Second Time

EmmaHumphreyss

458 views

Was on Roaccutane last year for 5 months and my skin was as clear as anything when I had finished my treatment. Then this year, they came back (just my luck).

I have gone back on the medication except this time I am having way more side effect than last year and I am on the same dosage.

However, I have found a great lip care product from bodyshop called Hemp balm. This made my lips go from cracked to very smooth, I highly recommend to anyone that is reading this!



1 Comment


What was your dosage relative to your weight the first time?

I hope your side effects aren't too too bad.

Good luck! Hope you can knock it out this time around.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×